A characterization of $F$-algebras with all one-sided ideals closed

Volume 168 / 2005

W. Żelazko Studia Mathematica 168 (2005), 135-145 MSC: 46H10, 13E05. DOI: 10.4064/sm168-2-4

Abstract

We prove that a real or complex $F$-algebra has all left and right ideals closed if and only if it is noetherian.

Authors

  • W. ŻelazkoInstitute of Mathematics
    Polish Academy of Sciences
    P.O. Box 21, 00-956 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image